Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 54 (10) (2022)
Extended weighted Simpson-like type inequalities for preinvex functions and their use in physical system
by F. Safdar, M. Attique
Uniformly convex and starlike functions related with Liu-Owa integral operator
by Syed Ghoos Ali Shah et. al.
Implementation of Numerical Integration Simpson 3/8 Rule to Develop a Numerical Simpson Iterative Method for Solving Non-Linear Equations
by Umair Khalid Qureshi
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved